.105,somebody sold at the market.Should be back up any time.This board may not take off,but at least for the time being,it's a better board than what Stockhouse has on the go.
This is the active ingredient in LEVADEX.
DIHYDROERGOTAMINE INJ SIDE EFFECTS
Dizziness, drowsiness, headache, nausea, vomiting, diarrhea, flushing, or increased sweating may occur. If any of these effects persist or worsen, tell your doctor.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if you have any serious side effects, including: slow/fast/irregular heartbeat, tingling/pain/coldness in the fingers/toes, whitish fingers/toes/nails, loss of feeling in the fingers/toes, bluish hands/feet, muscle pain/weakness in the arms/legs, severe stomach/abdominal pain, lower back pain, little or no urine.
Get medical help right away if any of these rare but very serious side effects occur: difficult/painful breathing, chest pain, confusion, slurred speech, weakness on one side of the body, vision problems.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
In the US -
Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345
If you can do a little research,and you had migraines,after reading what's in MAPP's product,and the potential side-effects and future problems,you would avoid LEVADEX like the plague,and go for the sumatriptan and the patch.LEVADEX will not be without future litigation problems.Jmo
My daughter suffers from almost daily migraines also rebound headaches . M igranal nasal spray did?
3 Jun 2010 by KatjaSabine
relpax, migraine, headache, dihydroergotamine, injection
did not work alone, only in conjunction with Relpax. Now she was put on Dihydroergotamine Mesylate injections. The direct line (Pic line) worked well for about two weeks, now she gets headaches again despite injections every 8 hours. What is the explanation? Does she need more patience or is it the wrong medication? The injections were supposed to wean her off the Relpax. Anybody has an answer?
Added 3 Jun 2010:
The plan is that after about 3-4 months she can have the PIC line removed after she has gradually reduced the dose of the Dihydroergotamine Mesylate injections, in other words has been weaned off. The way it looks now the medication does not lessen her migraines. After 4 weeks of treatment they seem to increase instead of decrease. What is wrong?
Respond to this Question ReportMark as Favorite
26 Jul 2012
Hello KatjaSabine. Just a guess (laymans) that her body is rejecting the drug. Why her headaches are becoming stronger I simply have not a clue. Botox has been used with some success the past several years. This might be an option for her? Best of wishes to you and yours, pledge
Votes: +0 CommentVote upReport
1 Aug 2012
DHE is a very strong drug and can be almost toxic to the body. When I have received DHE treatments in hospital, they would conduct a protocol where the drug is given every 8 hours over the course of 3 days. After that, it's not as useful. I did have one migraine that refused to abort with my standard migraine med, injectable dilaudid. My neuro did not feel comfortable putting me in the hospital for the protocol at that time because of its toxicity. I was told DHE should be used on a continuous basis only for a few days every 6 months max. Hope this helps.
Applies to dihydroergotamine: injectable solution
Other dosage forms:
Get emergency medical help if you have any of these signs of an allergic reaction while taking dihydroergotamine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using dihydroergotamine and call your doctor at once if you have a serious side effect such as:
fast or slow heart rate, swelling or itching in any part of your body;
chest pain spreading to the arm or shoulder, and nausea, sweating, or general ill feeling;
sudden numbness or weakness, sudden headache, confusion, or problems with vision, speech, or balance;
leg weakness, muscle pain in your arms or legs;
numbness, tingling, and a pale or blue-colored appearance in your fingers or toes;
stomach cramps, diarrhea that may be bloody;
cough with stabbing chest pain and trouble breathing; or
dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath).
Less serious side effects of dihydroergotamine may include:
headache, dizziness, feeling anxious;
sweating, mild skin rash, redness or tingly feeling under your skin.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.
Which would you rather have?
PATH is a whole lot safer.Do some DD.Mapp's product may not come without future problems.Yet they are still willing to pay $25.00/share for it.What does that make PATH worth?
I can't even fathom anybody paying any attention to this fool.Just bypass the posts.
Sentiment: Strong Buy
Gaps may be filled,but the sentiment is at an alltime low.Don't discount that.Next week will be another down week,imo.We have no idea who did all the dumping,or whether it's finished.We don't know if the options trading had a hand in the drop,or if the share selling into the market by the company has even begun.No one is saying anything.Don't expect much of anything for the next several weeks.This will now be a months long process,and slow climb.
8.3 million in the float,and over 10 million traded.You tell us all why it dropped instead of shooting through the roof.It had to be company selling.More to come next week is my expectation.Should have seen it coming with the S-3.I'll be holding for the long haul,but very disappointing just the same.
That is their plan.We just have to wait until they decide who to partner with,and when it happens.Or a total buyout.
Many theories about the cause of the drop today.S-3 company selling,warrant selling,margin calls,options...
Could be right.Whatever is causing this should be over next week some time.But,why dump warrants when they know it'll climb to higher highs soon?
S-3 selling by the company?Not sure if I'm right,but this is the only explanation I can come up with.The S-3 from December 21/2012 allows them to sell up to 1/3 of their currrent worth in shares each year.That would make it just under 8 million shares today.Over 9 million traded and the price is dropping,has to be the company selling into the market.If so,they would be done early next week at the earliest,then we could see the run begin.Who else would dump this many shares when a run hasn't even begun,and everyone knows one will be coming?I haven't read the S-3 in a long while,so don't take my word for it.Just a wild guess.
Sentiment: Strong Buy